# SDR AALA202505195113

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 28,898 hours, 12,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER ISLE CEILING EMERGENCY LIGHT HOUSING BROKEN. REMOVED AND REPLACED CENTER ISLE CEILING EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-01. OPERTIONAL CHECK GOOD.
